About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 847287, 6 pages
http://dx.doi.org/10.1155/2013/847287
Research Article

Certain Properties of a Class of Close-to-Convex Functions Related to Conic Domains

Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan

Received 30 September 2012; Revised 3 March 2013; Accepted 17 March 2013

Academic Editor: Nikolaos Papageorgiou

Copyright © 2013 Wasim Ul-Haq and Shahid Mahmood. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We aim to define a new class of close-to-convex functions which is related to conic domains. Many interesting properties such as sufficiency criteria, inclusion results, and integral preserving properties are investigated here. Some interesting consequences of our results are also observed.